# SDR UPS05445069

- Difficulty date: July 26, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT FRAME LOWER CORNER CRACKED, CRACK LENGTH 1.  L2 DOOR AFT FRAME LOWER CORNER REPAIRED AS PER SRM 52-10-02 FIG 10.
